Thumbnail
Access Restriction
Subscribed

Author Prevey, C. E.
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1898-09-01
Journal Publications of the American Statistical Association
Volume Number 6
Owner JSTOR
Size (in Bytes) 1.01 MB
Page Count 13
Starting Page 133
Ending Page 145


Source: Internet Archive :: JSTOR